MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS COOLING KIT

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS COOLING KIT
Catalog Number 317-05-02
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue could not be identified.Capa # 9743815 has been opened for this failure.Refer to the capa for further action.Visual evaluation of the returned sample noted one unopened small arctic gel pad kit present with original packaging, and three opened pads from a small kit present with original packaging.Visual inspection noted the following: no obvious visible defects such as cuts or tears in the foam.No visible chips or deformities at the ends of all connectors.Tubing for all the pads noted no kinks present.The hydrogel layer peeled back with the liner on the left thigh pad from the opened kit.Hydrogel was intact with pad and not separated on all other pads.No crushed dimples or signs of overlamination in the pads.The instructions-for-use were reviewed for this investigation and found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.Per the ifu: "place the pads on healthy, clean skin only.Remove any creams or lotions from patient¿s skin before pad application.Remove the release liner from each pad and apply to the appropriate area.The pads may be overlapped or folded adhesive-to-adhesive to achieve proper placement.The pads may be removed and reapplied if necessary.The pad surface must be contacting the skin for optimal energy transfer efficiency.Place pads to allow for full respiratory excursion." a review of the device history record and manufacturing controls did not show any problems or conditions that would have contributed to the reported issue.Initial reporter phone: (b)(6).Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they had an issue with arctic gel pad.End user was reporting that the adhesive was coming off when removing the cellophane wrapping, they have quarantined the product and 2 others with the same lot number (ngjw1496) and would appreciate if they could arrange collection for investigation and replacement of these.Per follow up information received via mail on 22apr2025, the faulty product was noted on the (b)(6).The procurement department has the product, if they would liaise with them to collect.The sample was never attached to the patient, so no risks attached.The patient was unharmed, thankfully they had another set of pads to use.Per follow up information received via task on 15may2025, they have the actual item and one unopened item from the same batch there at central stores in (b)(6) as confirmed in e-mail.The issue was identified during preparation.Per sample evaluation results on 01aug2025, pads from two lots were received for this complaint.The sample bags contained three opened pads from lot ngjw1496, one unopened set from lot ngjw1496, and one opened chest pad with a lot ngjs1987 sticker.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS COOLING KIT
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22923927
Report Number1018233-2025-07256
Device Sequence Number9162637
Product Code DWJ
UDI-Device Identifier00801741080067
UDI-Public(01)00801741080067(11)241031(17)260831(10)NGJW1496
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number317-05-02
Device Lot NumberNGJW1496
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown